Alert archive / Minnesota / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 105, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Sep 3, 2014, 9:42 AM CDT for Carver County, McLeod County, Sibley County, Minnesota. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 3, 2014, 9:42 AM CDT (14:42 UTC)
- Expired
- Sep 3, 2014, 10:05 AM CDT
- In force
- 23 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Carver County, MN, McLeod County, MN, Sibley County, MN
The radar
The Minneapolis radar (KMPX), 43 km from the middle of the area, began a volume at 14:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 2.7 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1649 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
123
WUUS53 KMPX 031442
SVRMPX
MNC019-085-143-031515-
/O.NEW.KMPX.SV.W.0105.140903T1442Z-140903T1515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
942 AM CDT WED SEP 3 2014
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN CARVER COUNTY IN EAST CENTRAL MINNESOTA...
SOUTHEASTERN MCLEOD COUNTY IN CENTRAL MINNESOTA...
NORTHEASTERN SIBLEY COUNTY IN CENTRAL MINNESOTA...
* UNTIL 1015 AM CDT
* AT 940 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF GLENCOE...AND MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN SIBLEY...SOUTHEASTERN MCLEOD AND SOUTHWESTERN CARVER
COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...ARLINGTON AND GREEN
ISLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4463 9441 4478 9434 4472 9375 4463 9377
4464 9380 4459 9389 4456 9389 4455 9391
4453 9391
TIME...MOT...LOC 1442Z 281DEG 29KT 4470 9425
HAIL...1.25IN
WIND...60MPH
$$2 follow-up statements
980
WWUS53 KMPX 031456
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
956 AM CDT WED SEP 3 2014
MNC019-085-143-031515-
/O.CON.KMPX.SV.W.0105.000000T0000Z-140903T1515Z/
CARVER MN-MCLEOD MN-SIBLEY MN-
956 AM CDT WED SEP 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
SIBLEY...SOUTHEASTERN MCLEOD AND SOUTHWESTERN CARVER COUNTIES UNTIL
1015 AM CDT...
AT 954 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
GLENCOE...AND MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN SIBLEY...SOUTHEASTERN MCLEOD AND SOUTHWESTERN CARVER
COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...GREEN ISLE AND
HAMBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4461 9425 4477 9417 4472 9375 4463 9377
4464 9380 4459 9389 4453 9391
TIME...MOT...LOC 1456Z 278DEG 29KT 4469 9409
HAIL...1.00IN
WIND...60MPH
$$318
WWUS53 KMPX 031505
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1005 AM CDT WED SEP 3 2014
MNC019-085-143-031515-
/O.CAN.KMPX.SV.W.0105.000000T0000Z-140903T1515Z/
CARVER MN-MCLEOD MN-SIBLEY MN-
1005 AM CDT WED SEP 3 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SIBLEY...
SOUTHEASTERN MCLEOD AND SOUTHWESTERN CARVER COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 4461 9425 4477 9417 4472 9375 4463 9377
4464 9380 4459 9389 4453 9391
TIME...MOT...LOC 1505Z 278DEG 29KT 4468 9399
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 3, 6:04 AM CDT, 3 hours 38 minutes earlier.
Area forecast discussion, Sep 3, 6:04 AM CDT, 3 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 604 AM CDT WED SEP 3 2014 .UPDATED FOR 12Z AVIATION DISCUSSION... ISSUED AT 558 AM CDT WED SEP 3 2014 && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 351 AM CDT WED SEP 3 2014 SEVERE WEATHER IS EXPECTED TO DEVELOP LATER THIS AFTERNOON ALONG A WARM FRONT THAT IS FORECAST TO LIFT NORTHWARD THROUGH THE CWA. MUCAPE AND DEEP SHEAR PROFILES SUPPORT STORMS CAPABLE OF PRODUCING LARGE HAIL...WITH LOW LEVEL HODOGRAPHS AND LCLS FAVORABLE FOR TORNADOES IF CONVECTION MANAGES TO BECOME SURFACE BASED ALONG THE WARM FRONT. THIS CONVECTION WILL EVENTUALLY GROW UPSCALE INTO AN MCS AFTER SUNSET AND SLIDE EAST SOUTHEAST INTO CENTRAL WISCONSIN BY THURSDAY MORNING ALONG THE NOSE OF THE LOW LEVEL JET...WHICH WILL MARK THE TRANSITION FROM A SEVERE WEATHER TO A HEAVY RAIN/FLOODING THREAT. THE MAIN DRIVER BEHIND THE SEVERE THREAT TODAY IS TWO-FOLD. FIRST...A POTENT SHORTWAVE WHICH AS OF THIS MORNING WAS LOCATED OVER WASHINGTON STATE ON THE POLEWARD SIDE OF A 100KT UPPER LEVEL JET WILL TRACK EASTWARD AND CROSS THE ROCKIES INTO MONTANA BY MIDDAY. LOW LEVEL THETA_E ADVECTION WILL OVERSPREAD THE UPPER MIDWEST AHEAD OF THIS WAVE...AND BOUNDARY LAYER DEWPOINTS NEAR 70 WILL SURGE INTO SOUTHERN MN. HOWEVER...THE WARM AIR ADVECTION WILL ACT TO CAP OFF THE CONVECTIVE POTENTIAL UNTIL A WEAK UPPER LEVEL WAVE ARRIVES LATER THIS AFTERNOON. THIS WAVE IS THE SECOND INGREDIENT NEEDED FOR SEVERE STORMS...AND ALTHOUGH SUBTLE...SHOULD BE ENOUGH TO DEVELOP AT LEAST ELEVATED CONVECTION ON THE PERIPHERY OF THE CAP. BASED ON THE BUFR SOUNDINGS OFF BOTH THE NAM AND GFS...THIS WILL BE MAINLY ALONG AND NORTH OF I-94. HERE...THE 800MB WARM LAYER IS MORE SUBDUED WITH AMPLE DEEP LAYER SHEAR. AT KSTC FOR EXAMPLE... 0-3KM HODOGRAPHS SHOW 300-400 M2/S2 OF STORM RELATIVE HELICITY BY 22/23Z. THE 03.00 RUNS OF THE HIRES WRFARW...WFRNMM...AND EMCNMM SUPPORT A MORE NORTHERN SOLUTION YET...WITH THE HIGHEST THREAT FOR SEVERE WEATHER NORTH OF A LINE FROM FERGUS FALLS...TO LAKE MILLE LACS...AND HAYWARD WI. AT THIS TIME...AM SLIGHTLY LEANING TOWARDS THIS NORTHERN SOLUTION BECAUSE FEEL THAT DESPITE THE INCREASING BOUNDARY LAYER MOISTURE TO THE SOUTH...THE WEAK SHORTWAVE WILL NOT BE STRONG ENOUGH TO OVERCOME THE SBCIN STEMMING FROM THE COMBINATION OF FILTERED SUNSHINE WITH THE STRENGTHENING CAP. THEREFORE STORMS WILL REMAIN ELEVATED...WITH PERHAPS A HAIL THREAT...DRIFT NORTHEAST OF THE FORECAST AREA WITH THE MEAN WIND...AND NOT REALIZE THE LOW LEVEL WIND FIELDS. IF STORMS START TO MOVE RIGHT...BE ON THE LOOKOUT FOR TORNADOGENESIS AS THIS IS EVIDENCE THAT THE STORM HAS INDEED TAPPED INTO THE HELICAL FLOW OF THE BOUNDARY LAYER. IN SUMMARY...THE STRENGTHENING CAP SHOULD KEEP CONVECTION AT BAY ACROSS THE SOUTH TODAY...WHILE A WEAK SHORTWAVE MOVING UP FROM THE SOUTHWEST WILL TRIGGER CONVECTION FARTHER NORTH. CONFIDENCE IS WAVERING REGARDING THE EXACT LOCATION OF THE SEVERE WEATHER...AND THIS MORNINGS ELEVATED CONVECTION MAY LIMIT THE NORTHWARD PROPAGATION OF THE WARM FRONT TODAY...BUT FOR NOW FEEL THAT THE NORTHERN HALF OF THE SPC DAY1 SEVERE OUTLOOK HAS A HIGHER RISK OF SEVERE WEATHER THAN THE SOUTHERN HALF. .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 351 AM CDT WED SEP 3 2014 THUNDERSTORM ACTIVITY AT THE BEGINNING OF THE PERIOD WILL BE CONFINED TO PORTIONS OF WI WITH THE REMNANTS OF THE MCS PUSHING THROUGH TONIGHT...AND ACROSS WEST CENTRAL MN WHERE ANOTHER WEAK CLUSTER MAY BE PUSHING IN FROM OVERNIGHT DEVELOPMENT OVER THE DAKOTAS. THAT WILL PROBABLY BE ABOUT IT FOR CONVECTION THURSDAY UNTIL LATE AFTERNOON. A VERY WARM THERMAL RIDGE WILL BUILD NORTH INTO ERN MN AND WRN WI AHEAD OF THE COLD FRONT AND WILL LEAD TO BOUNDARY LAYER CAPPING ON THE ORDER OF 200-500 J/KG FOR MUCH OF THE DAY. GIVEN THE POSITIVELY TILTED NATURE OF THE SYSTEM... FORCING WITH THE FRONT AND MEAGER HEIGHT FALLS WILL VERY LIKELY NOT BE ENOUGH TO GENERATE MUCH ALONG THE FRONT. REDUCED POPS RATHER MARKEDLY INTO THE SCHC CATEGORY. DID NOT REMOVE THEM COMPLETELY DUE TO HI RES MODELS STILL DEVELOPING WEAK ELEVATED ECHOS OR ACCAS. THIS MAY JUST BE THE RESULT OF THE VERY UNSTABLE AIRMASS MODELS GENERATE. THE HIGH TEMPERATURE GRID WAS THE BIGGEST CHALLENGE THURSDAY. THE FRONT WILL BE COMING THROUGH DURING THE LATE MORNING/EARLY AFTERNOON WITH GOOD MIXING AND THE AFOREMENTIONED IMPRESSIVE THERMAL RIDGE JUST AHEAD OF IT. MODELS ARE IN PRETTY GOOD AGREEMENT WITH TIMING AND THE CHALLENGE STEMS MORE FROM HOW DEEP THE MIXING WILL GET BEFORE THE FRONT PUSHES THROUGH. IT IS USUALLY EASY TO MIX AT LEAST TO 925 MB WITH SOME SUN...IN WHICH CASE UPPER 80S WOULD BE ACHIEVED BY EARLY AFTERNOON. COULD SEE SOME 90S IN WI WHERE THE LONGEST POTENTIAL FOR HEATING WILL RESIDE. OBVIOUSLY ANY CHANGE IN TIMING THE FRONT OR CONSIDERABLE CLOUDINESS WOULD IMPACT THESE HIGHS A BIT. IT IS SOMEWHAT INTERESTING TO NOTE THAT ALL GLOBAL MODELS...INCLUDING THE GFS COLD BIAS...BRING 2M TEMPS INTO THE UPPER 80S AT 18Z. MUCH COOLER AIR WILL FOLLOW THE FRONT FOR THE REST OF THE WEEK. DRY CONDITIONS ARE FORECAST THROUGH SUNDAY NIGHT. NEXT CHANCE FOR THUNDERSTORMS WILL ACCOMPANY A STRONG CYCLONE TRAVERSING SOUTHERN CANADA EARLY NEXT WEEK. KEPT POPS IN THE CHC CATEGORY...ALTHOUGH MODELS ARE IN PRETTY GOOD AGREEMENT FOR THIS RANGE. IF THIS TREND CONTINUES...THE NEXT COUPLE SHIFTS MAY CONSIDER ALLOWING LIKELY POPS. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z THURSDAY MORNING) ISSUED AT 558 AM CDT WED SEP 3 2014 THUNDERSTORMS IN WESTERN MN SHOULD GRADUALLY WEAKEN TO SHOWERS AS THEY SLOWLY DRIFT EASTWARD THIS MORNING. LATER THIS AFTERNOON THUNDERSTORMS WILL DEVELOP NEAR KAXN/KSTC AND COULD PRODUCE SEVERE WEATHER. THERE IS SOME INDICATION THE STORMS COULD BUILD SOUTHEAST OVERNIGHT AND AFFECT KRNH/KMSP/KEAU. GUIDANCE CONTINUES TO SHOW LOW CLOUDS LATE TONIGHT INTO THURSDAY MORNING...SO WILL CONTINUE THIS TREND IN THE TAFS. KMSP... MORNING CONVECTION OUT WEST SHOULD TAPER OFF TO SHOWERS...SO HAVE VFR PRECIP COMING IN BY MID MORNING. LATER THIS EVENING AND OVERNIGHT IT APPEARS THAT THE MAJORITY OF THE PRECIP WILL BE NORTH OF KMSP...SO HAVE NARROWED DOWN THE THUNDER WINDOW. WILL CONTINUE TO MONITOR THE TRENDS. /OUTLOOK FOR KMSP/ THU...MVFR/IFR CIGS/VSBYS POSSIBLE EARLY THEN SCT TSRA IN THE AFTN. WINDS S 10-15 KTS BCMG W AT 10G20KTS. FRI...VFR. WINDS NW 10G15 KTS. SAT...VFR. WINDS W 05 KTS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && SHORT TERM...JRB LONG TERM...BORGHOFF AVIATION...JRB
Hazardous weather outlook, Sep 3, 3:52 AM CDT, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 352 AM CDT WED SEP 3 2014 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 040900- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 352 AM CDT WED SEP 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE TODAY...ESPECIALLY NORTH OF I-94. SOME STORMS WILL BE STRONG TO SEVERE. THE MAIN THREAT IS LARGE HAIL...BUT A FEW TORNADOES ARE POSSIBLE AS WELL AS HEAVY RAIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE EXPECTED AGAIN LATE THURSDAY IN EASTERN MN AND WESTERN WI. SEVERE WEATHER IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON. JRB
In the hours before
Local storm report, Sep 3, 7:09 AM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
709 AM CDT WED SEP 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 6 SSE MONTEVIDEO 44.87N 95.69W
09/03/2014 E2.50 INCH YELLOW MEDICINE MN TRAINED SPOTTER
THREE HOUR TOTAL
0700 AM HEAVY RAIN 4 S MONTEVIDEO 44.89N 95.73W
09/03/2014 M1.93 INCH YELLOW MEDICINE MN TRAINED SPOTTER
THREE HOUR TOTAL
&&
CARLYONLocal storm report, Sep 3, 7:23 AM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
723 AM CDT WED SEP 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM HEAVY RAIN 1 N ASBURY 44.95N 95.56W
09/03/2014 M2.50 INCH CHIPPEWA MN TRAINED SPOTTER
THREE HOUR TOTAL
&&
CARLYONSpecial weather statement, Sep 3, 8:15 AM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 815 AM CDT WED SEP 3 2014 MNZ056-057-065-031515- CHIPPEWA-KANDIYOHI-RENVILLE- 815 AM CDT WED SEP 3 2014 ...URBAN AND SMALL STREAM FLOODING IS LIKELY IN EASTERN CHIPPEWA...SOUTHERN KANDIYOHI AND NORTHERN RENVILLE COUNTIES... AT 815 AM CDT...THUNDERSTORMS WITH TORRENTIAL RAINFALL WERE RESULTING IN URBAN AND SMALL STREAM FLOODING. THESE STORMS HAVE HAD A HISTORY OF PRODUCING 2 TO 4 INCHES OF RAIN IN 3 HOURS OR LESS BACK TOWARD MONTEVIDEO AND GRANITE FALLS. EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AND FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. && LAT...LON 4515 9536 4514 9476 4474 9477 4476 9536
Local storm report, Sep 3, 8:57 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
857 AM CDT WED SEP 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 AM HAIL 7 NNW HECTOR 44.83N 94.77W
09/03/2014 E0.88 INCH RENVILLE MN TRAINED SPOTTER
&&
CARLYONLocal storm report, Sep 3, 9:03 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
903 AM CDT WED SEP 3 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 AM TSTM WND DMG 4 NNW OLIVIA 44.82N 95.04W
09/03/2014 RENVILLE MN 911 CALL CENTER
SEMI TRUCK WAS BLOWN OVER ON US-71 NORTH OF
OLIVIA.
&&Local storm report, Sep 3, 9:31 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
931 AM CDT WED SEP 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM HAIL 5 NE BUFFALO LAKE 44.79N 94.55W
09/03/2014 M0.75 INCH RENVILLE MN COCORAHS
&&
CARLYONThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 5:03 AM CDT | Special Weather Statement | MPX | Chippewa | 42 min |
| Sep 3, 6:42 AM CDT | Special Weather Statement | MPX | Chippewa | 2 hr |
| Sep 3, 6:44 AM CDT | Special Weather Statement | MPX | Swift | 2 hr |
| Sep 3, 8:15 AM CDT | Special Weather Statement | MPX | Kandiyohi | 2 hr |
| Sep 3, 8:41 AM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, McLeod, Meeker, Renville | 49 min |
| Sep 3, 9:06 AM CDT | Severe Thunderstorm Warning | MPX | McLeod, Renville, Sibley | 39 min |
| Sep 3, 10:04 AM CDT | Special Weather Statement | MPX | McLeod | 26 min |
| Sep 3, 10:15 AM CDT | Severe Thunderstorm Warning | MPX | Carver, McLeod | 24 min |
| Sep 3, 10:54 AM CDT | Special Weather Statement | MPX | Wright | 51 min |
| Sep 3, 11:15 AM CDT | Severe Thunderstorm Warning | MPX | Wright | 30 min |
| Sep 3, 11:54 AM CDT | Special Weather Statement | MPX | Stevens | 36 min |
| Sep 3, 12:13 PM CDT | Special Weather Statement | MPX | Benton | 47 min |
| Sep 3, 12:16 PM CDT | Severe Thunderstorm Warning | MPX | Pope, Stevens | 44 min |
| Sep 3, 12:25 PM CDT | Special Weather Statement | MPX | Todd | 35 min |
| Sep 3, 12:49 PM CDT | Special Weather Statement | MPX | Sherburne | 41 min |
| Sep 3, 12:55 PM CDT | Severe Thunderstorm Warning | MPX | Douglas, Pope, Stevens | 50 min |
| Sep 3, 1:34 PM CDT | Flash Flood Warning | MPX | Pope | 3 hr |
| Sep 3, 1:40 PM CDT | Severe Thunderstorm Warning | MPX | Pope, Stearns | 35 min |
| Sep 3, 2:04 PM CDT | Special Weather Statement | MPX | Todd | 41 min |
| Sep 3, 2:46 PM CDT | Severe Thunderstorm Warning | MPX | Morrison, Todd | 44 min |
| Sep 3, 3:14 PM CDT | Severe Thunderstorm Warning | MPX | Morrison | 31 min |
| Sep 3, 3:27 PM CDT | Special Weather Statement | MPX | Todd | 48 min |
| Sep 3, 3:40 PM CDT | Special Weather Statement | MPX | Kanabec | 50 min |
| Sep 3, 4:00 PM CDT | Severe Thunderstorm Warning | MPX | Mille Lacs | 30 min |
| Sep 3, 4:13 PM CDT | Special Weather Statement | MPX | Morrison | 47 min |
| Sep 3, 4:22 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Mille Lacs, Morrison | 53 min |
| Sep 3, 4:34 PM CDT | Special Weather Statement | MPX | Morrison | 41 min |
| Sep 3, 5:02 PM CDT | Severe Thunderstorm Warning | MPX | Kanabec | 43 min |
| Sep 3, 5:28 PM CDT | Special Weather Statement | MPX | Todd | 3 hr |
| Sep 3, 5:55 PM CDT | Flash Flood Warning | MPX | Morrison | 3 hr |
| Sep 3, 5:59 PM CDT | Special Weather Statement | MPX | Mille Lacs, Morrison | 3 hr |
| Sep 3, 6:54 PM CDT | Special Weather Statement | MPX | Mille Lacs | 51 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.